Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro Side-Effects - encouragement? Mandy Roberts

Posted by Mariposa on January 5, 2004, at 23:48:00

In reply to Lexapro Side-Effects - encouragement?, posted by Mandy Roberts on January 5, 2004, at 11:13:56

> I'm starting the the first day of week number two on 10mg of Lexapro & need some encouraging words. I didn't have a hard time eating or sleeping before, but since the first day I started taking it, I've not had much of an appetite, I've been nauseous and I've had horrible insomnia - usually waking up with severe anxiety (which is fairly new). I don't want to give up if it truly gets better after the 2nd week. Let me know!!

Week 2 was hell week for me too. And then wk 4 I got worse depression and anxiety. Doc raised my dose, and it was week 9 before I felt better.

It's tough and takes time but the results are worth it. Hang in there!~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:296686
URL: http://www.dr-bob.org/babble/20040105/msgs/296972.html